MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228160
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Reporter is a j&j sales representative.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by sales rep that during a meniscal repair procedure on (b)(6) 2022, it was observed that the truespan meniscal repair system plga 0 degree device would not fire.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to mitek for evaluation.Mitek then conducted visual inspection and functional test of device received.The complaint device was received and evaluated; visual inspection reveals that the first plate was completely out of the applier needle, it does not show structural anomalies.The plastic sleeve was removed to verify the integrity of the applier needle, the applier needle is in good shape, no structural anomalies that can interfere with the correct deployment could be found, the second plate was attached in the needle.The functional test was performed to the second plate.The applier needle was introduced into a soft tissue simulator, the red trigger was fully squeezed, the second plate was successfully deployed, no obstruction or difficulties while deploying.It was verified that the pusher shaft tip is sliding out completely from the applier needle.A manufacturing record evaluation was performed for the finished device 7l97308 number, and no non-conformances were identified.According with the visual inspection and the functional test results, this complaint can be confirmed.The possible root cause for this issue can be attributed to the procedural variables, such handling of the device or product interaction during procedure; an excessive manipulation of the device, tilting and twisting movements of the device while it was inserted causing the first plate to be slipped out of the plate container.The operator did not squeezed the red trigger to its fully position.As per instructions for use, at desired depth, fully squeeze the red deployment trigger while maintaining depth positioning to deliver the first implant.The implant is fully deployed when you hear an audible ¿click¿.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.H4: the device manufacture date was reported as unknown in the initial medwatch report.This has been updated to 29mar2021.

Brand Name
TRUESPAN MENISCAL REPAIR SYSTEM PLGA 0 DEGREE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16179954
Report Number1221934-2023-00387
Device Sequence Number11405606
Product Code MBI
UDI-Device Identifier10886705026036
UDI-Public10886705026036
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number228160
Device Catalogue Number228160
Device Lot Number7L97308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown